# SDR GTIA2014072101385

- Difficulty date: July 21, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 33,594 hours, 16,211 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MX980111
- Part serial: SE13205
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK WILL NOT TEST.  R & R THE OXYGEN MASK STOWAGE BOX IAW AMM 35-12-41.  OPS CHECKED GOOD, LEAK CHECKED GOOD.
